Applied Mathematics

Applied Mathematics is an open access, peer-reviewed scientific journal that publishes original articles, critical reviews, research notes, debate and short reports in all areas of applied mathematics.

Adel P. Kazemi

Editorial Board Member of Applied Mathematics

Associate Professor, University of Mohaghegh Ardabili, Iran

Research Areas

Graph Theory


2003-2007Ph.DUniversity of Mazandaran, Babolsar, Iran
1998-2000M.ScUniversity of Mazandaran, Babolsar, Iran
1993-1997B.Sc University of Tabriz, Tabriz, Iran

Publications: Conferences/Workshops/Symposiums/Journals/Books

[1]  Total domination in inflated graphs. accepted in Discrete Applied Mathematics (with M. A. Henning).
[2]  Roman domination and Mycieleski's stucture in graphs, accepted in Ars Combinatoria.
[3]  On the total k-domination number of graphs, Accepted in DMGT.
[4]  The Roman (k, k)-domatic number of a graph, Accepted in AMI (with S. M. Sheikholeslami, L. Volkmann).
[5]  k-tuple total domination in cross product of graphs (with M. A. Henning), Journal of Combinatorial Optimization, DOI 10.1007/s10878-011-9389-z.
[6]  k-tuple total domination in supergeneralized Petersen graphs, Communications in Mathematics and Applications, Vol. 2 (2011), No. 1, 21–30 (with B. Pahlavsay).
[7]  k-tuple total domination in graphs, Discrete Applied Mathematics, 158 (2010) 1006–1011 (with M. A. Henning), (Selected as 19-th Hottest paper).
[8]  Every K1,7, K1,3-free, 3-vertex critical graph of even order has perfect matching, JDMSC, Vol. 13 No. 6 (2010) 583–591.
[9]  On the independent domination number of the generalized Petersen graphs, African Diaspora Journal of Mathematics, 10 No.1 (2010), 18–22.
[10]  Defining numbers in some of the Harary graphs, Applied Mathematics Letters, 22 (2009) 922–926 (With D. A. Mojdeh).
[11]  On the domination number of some graphs, Journal of Discrete Mathematical Sciences and Cryptography, 12 No. 4 (2009), 489–493.
[12]  Geodomination in graphs I, International Mathematical Forum, 2 No. 35 (2007) 1729–1736.
[13]  Geodomination in graphs II, Journal of Discrete Mathematical Sciences and Cryptography, 12 No.1 (2009) 43–50.
[14]  Domination in Harary graphs, The Bulletin of ICA, 49 (2007), 61–78 (with D. Mojdeh and A. Khodkar).
[15]  Chromatic numbers in some graphs, International Mathematical Forum, no. 35 (2) (2007) 1723-1727.
[16]  k-tuple total domination in graphs, International Conference of Mathematical Sciences, 04-10 Aug. 2009, Istanbul, Turkey.
[17]  Roman domination and Mycieleskian structure in graphs, AIMC 40, Sharif University of Technology, 18-21 Aug. 2009, Tehran, Iran.
[18]  k-Tuple total domination in inflated graphs, ICMS2 2010, 30 Nov-3 Dec 2010, UKM, Kuala Lumpur, Malaysia.
[19]  The proof of the r-complete covered conjecture, ICMS2 2010, 30 Nov-3 Dec 2010, UKM, Kuala Lumpur, Malaysia.